# SDR YENA2024030500336

- Difficulty date: March 1, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N536JB
- Make and model: Airbus A320-232
- Aircraft serial: 01784
- Aircraft time: 78,802 hours, 28,265 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION SHEAR TIE LOC FR65 BTW STR 43L TO STR 44 IN AFT CARGO COMPARTMENT (CPCP RELATED, REFER TO MPD TASK 534107-01); (RESOLVED ON W/O: 1259323 TASKCARD: NR-00030) REF AEROMAN WO 2023 365/1 NR 2023-768737 REMOVED AND REPLACED SHEAR TIE AND FASTENERS LOC ON FR 65 BTW STR 43L TO STR 44 IN AFT CARGO COMPARTMENT IAW A320 SRM 51-72-11 AND DRAWING # D53480054.
